Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 890925, 6 pages
Research Article

On Uniqueness of Strong Solution of Stochastic Systems

School of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 265590, China

Received 25 October 2013; Revised 5 January 2014; Accepted 11 January 2014; Published 24 February 2014

Academic Editor: Antonio Suárez

Copyright © 2014 Gang Li and Ming Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gang Li and Ming Chen, “On Uniqueness of Strong Solution of Stochastic Systems,” Abstract and Applied Analysis, vol. 2014, Article ID 890925, 6 pages, 2014. doi:10.1155/2014/890925